# SDR DALA2025111208293

- Difficulty date: November 12, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 64,829 hours, 34,161 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MASK DROP AT 3C AND 3D.  RESTOWED PASSENGER O2 MASK IAW A319 35-21. (7337934).
